Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A class of nonsymmetric harmonic Riemannian spaces


Authors: Ewa Damek and Fulvio Ricci
Journal: Bull. Amer. Math. Soc. 27 (1992), 139-142
MSC (2000): Primary 53C35
MathSciNet review: 1142682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Certain solvable extensions of H-type groups provide noncompact counterexamples to a conjecture of Lichnerowicz, which asserted that "harmonic" Riemannian spaces must be rank 1 symmetric spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 53C35

Retrieve articles in all journals with MSC (2000): 53C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00293-8
PII: S 0273-0979(1992)00293-8
Article copyright: © Copyright 1992 American Mathematical Society